# SDR SWAA2024090934916

- Difficulty date: September 6, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 76,177 hours, 44,905 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Out Of Adjust
- Location: Zone 800 Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY SLIDE DOES NOT STOW PROPERLY<[01] READJUSTED AFT ENTRY DOOR SLIDE COVER PER SIP. NO OTHER DEFECTS NOTED.
